# SDR SWAA2021070679222

- Difficulty date: June 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED ON BEAR STRAP AT STA 295 AND 4 INCHES BELOW OF S-8R. L=0.200 INCHES APPROX ; 2021-247728 / [01] TOOL USED PN NORTEC600D SN 60009161631 DUE DATE DEC-01-21; [02] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [03] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [04] NDT MANUAL 51-00-00 TO STEP 7; [05] INSPECTION WAS DONE; [06] TOOL USED : PRECISION BALANCE MICELLANEOUS P/N : PPC-200W S/N : 090199 DUE DATE : 27- JAN - 22; [07] SUMMARY EA 21-153-01659 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0059ZS8.; [08] PERFORMED REPAIR ON BEAR STRAP LOCATED BETWEEN BS 277 AND BS 320 AND BETWEEN STRG 6R AND STRG 11R IAW EA 21-153-01659 SUMMARY AND EA 21-153-01659-WIP 1; [09] PERFORMED REPAIR ON BEAR STRAP LOCATED BETWEEN BS 277 AND BS 320 AND BETWEEN STRG 6R AND STRG 11R IAW EA 21-153-01659 SUMMARY AND EA 21-153-01659-WIP 1; [10] PERFORMED REPAIR ON BEAR STRAP LOCATED BETWEEN BS 277 AND BS 320 AND BETWEEN STRG 6R AND STRG 11R IAW EA 21-153-01659 SUMMARY AND EA 21-153-01659-WIP 1
